MathSciNet Relay Station
MathSciNet bibliographic data
MR1046761 93C20 (35B37 73K12 73K50)
Haraux, A. Séries lacunaires et contrôle semi-interne des vibrations d'une plaque rectangulaire. (French) [Lacunary series and semi-internal control of the vibrations of a rectangular plate] J. Math. Pures Appl. (9) 68 (1989), no. 4, 457–465 (1990).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement